MathSciNet Relay Station
MathSciNet bibliographic data
MR1065928 (91k:20034) 20E08 (05C25 20F32 22E40)
Bass, Hyman; Kulkarni, Ravi Uniform tree lattices. J. Amer. Math. Soc. 3 (1990), no. 4, 843–902.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement